Previous |  Up |  Next

Article

References:
[1] Diestel J., Uhl J. J.: Vector measures. Amer. Math. Soc. Surveys, No 15, Providence, 1977. MR 0453964 | Zbl 0369.46039
[2] Dinculeanu N.: Vector measures. VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. MR 0206189 | Zbl 0142.10502
[3] Dobrakov I.: On representation of linear operators on $C_0(T, X)$. Czech. Math. J. 21 (96), 1971, 13-30. MR 0276804
[4] Dobrakov I.: On Lebesgue pseudonorms on $C_0(T)$. Math. Slovaca 32, 1982, 327-3335. MR 0676567
[5] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95), 1970, 511-536. MR 0365138 | Zbl 0215.20103
[6] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95), 1970, 680-695. MR 0365139 | Zbl 0224.46050
[7] Dobrakov I.: On integration in Banach spaces, III. Czech. Math. J. 29 (104), 1979, 4-78-499. MR 0536071 | Zbl 0429.28011
[8] Dobrakov I.: On integration in Banach spaces, IV. Czech. Math. J. 30 (105), 1980, 259-279. MR 0566051 | Zbl 0452.28006
[9] Dobrakov I.: On integration in Banach spaces, V. Czech. Math. J. 30 (105), 1980, 610-628. MR 0592324 | Zbl 0506.28004
[10] Dobrakov I., Morales P.: On integration in Banach spaces, VI. Czech. Math. J. 35 (110) 1985, 173-187. MR 0787123 | Zbl 0628.28007
[11] Dobrakov I.: On integration in Banach spaces,VII. Czech. Math. J. 38 (113), 1988, 434-449. MR 0950297 | Zbl 0674.28003
[12] Dobrakov I.: On integration in Banach spaces, VIII. (Polymeasures), Czech. Math. J. 37 (112), 1987, 487-506. MR 0904773 | Zbl 0688.28002
[13] Dobrakov I.: On integration in Banach spaces, IX. (Integration with respect to polymeasures), Czech. Math. J. 38 (113), 1988, 589-601. MR 0962903 | Zbl 0688.28003
[14] Dobrakov I.: On integration in Banach spaces, X. (Integration with respect to polymeasures), Czech. Math. J. 38 (113), 1988, 713-725. Zbl 0688.28004
[15] Dobrakov I.: Remarks on the integrability in Banach spaces. Math. Slovaca 36, 1986, 323-327. MR 0866632 | Zbl 0635.28005
[16] Dobrakov I.: On extension of vector polymeasures. Czech. Math. J. 38 (113), 1988, 88-94. MR 0925943 | Zbl 0688.28005
[17] Dobrakov I.: A concept of measurability for the Daniell integral. Math. Slovaca 28, 1978, 361-378. MR 0534815 | Zbl 0414.28009
[18] Dobrakov I.: Representation of multilinear operators on $XC_0(T_i, X_i)$. Czech. Math. J.
[19] Dunford N., Schwartz J.: Linear operators. part I, Interscience Publishers, New York 1958. MR 0117523 | Zbl 0084.10402
[20] Halmos P. R.: Measure theory. D. Van Nostrand, New York 1950. MR 0033869 | Zbl 0040.16802
[21] Jefferies B.: Radon polymeasures. Bull. Austral. Math. Soc. 32, 1985, 207-215. DOI 10.1017/S0004972700009904 | MR 0815364 | Zbl 0577.28002
[22] Katsaras A. K.: Bimeasures on topological spaces. Glasnik Matematički 20 (40), 1985, 35-49. MR 0818611 | Zbl 0587.28009
[23] Merzbach E., Zakai M.: Bimeasures and measures induced by planar stochastic integrators. J. Multivar. Anal. 19, 1986, 67-87. DOI 10.1016/0047-259X(86)90094-1 | MR 0847574 | Zbl 0615.60034
[24] Mitter S. K., Young S. K.: Integration with respect to operator-valued measures with applications to quantum estimation theory. Annali Mat. Pura Appl. (IV), 137, 1984, 1 - 39. MR 0772250 | Zbl 0551.28010
[25] Morse M.: Bimeasures and their integral extensions. Ann. Mat. Pura Appl. (4) 39, 1955, 345-356. DOI 10.1007/BF02410778 | MR 0075273 | Zbl 0066.04202
[26] Morse M., Transue W.: Integral representations of bilinear functionals. Proc. Nat. Acad. Sci. U.S.A. 35, 1949, 136-143. DOI 10.1073/pnas.35.3.136 | MR 0029478 | Zbl 0032.20901
[27] Morse M., Transue W.: $C$-bimeasures $\Delta$ and their superior integrals $\Delta^*$. Rend. Circ. Mat. Palermo, (2) 4, 1955, 270-300. DOI 10.1007/BF02854200 | MR 0086115
[28] Morse M., Transue W.: $C$-bimeasures $\Delta$ and their integral extensions. Ann. of Math. (2) 64, 1956, 480-504. DOI 10.2307/1969597 | MR 0086116
[29] Morse M., Transue W.: The representation of a bimeasure on a rectangle. Proc. Nat. Acad. Sci. U.S.A., 42, 1956, 89-95. DOI 10.1073/pnas.42.2.89 | MR 0075274
[30] Pelczyński A.: Banach spaces on which every unconditionally converging operator is weakly compact. Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 10, 1962, 641 - 648. MR 0149295
[32] Pelczyński A.: On weakly compact polynomial operators on B-spaces with Dunford-Pettis property. Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 11, 1963, 371-378. MR 0161160
[32] Pelczyński A.: A theorem of Dunford-Pettis type for polynomial operators. Bull. Acad. Polon. Sci. Sér. sci. math. astr. et phys. 11, 1963, 379-386. MR 0161161
[33] Przeworska-Rolewicz D., Rolewicz S.: Equations in linear spaces. Monografie Mat. Vol. 47, PWN Warszawa 1968. MR 0412842 | Zbl 0181.40501
[34] Rosenthal H. P.: On relatively disjoint families of measures, with some applications to Banach space theory. Studia Math. 37, 1970, 13-36. MR 0270122 | Zbl 0227.46027
[35] Thomas E.: L'intégration par rapport a une mesure de Radon vectorielle. Ann. Inst. Fourier Grenoble, 20, 1970, 55-191. DOI 10.5802/aif.352 | MR 0463396 | Zbl 0195.06101
[36] Ylinen K.: On vector bimeasures. Annali Mat. Pura Appl. (4) 117, 1978, 115-138. MR 0515957 | Zbl 0399.46032
[37] Ylinen K.: Fourier transforms of noncommutative analogues of vector measures and bimeasures with applications to stochastic processes. Ann. Acad. Sci. Fennicae, Ser. A I, 1, 1975, 355-385. MR 0399755 | Zbl 0326.43009
Partner of
EuDML logo